MathSciNet Relay Station
MathSciNet bibliographic data
MR622723 (82g:54061) 54F45
Pasynkov, B. A. Factorization theorems in dimension theory. (Russian) Uspekhi Mat. Nauk 36 (1981), no. 3(219), 147–175, 256.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement